Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 91, NWS Corpus Christi, TX

November 26, 2011

NWS Corpus Christi, TX issued this small craft advisory at Nov 26, 2011, 4:15 AM CST. It took effect at Nov 26, 2011, 3:00 PM CST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 4:15 AM CST (10:15 UTC)
In effect from
Nov 26, 2011, 3:00 PM CST
Expired
Nov 27, 2011, 11:36 PM CST
In force
33 hr
Issued by
NWS Corpus Christi, TX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 11:44 PM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Nov 25, 11:44 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1144 PM CST FRI NOV 25 2011

.DISCUSSION...UPDATED FOR 06Z AVIATION SECTION BELOW.

&&

.AVIATION...CLOUDS WILL CONTINUE TO INCREASE DURING THE NEXT
SEVERAL HOURS AND LOWER BETWEEN 06Z-09Z TO MVFR LEVELS AREA WIDE.
IN ADDITION...ISOLATED LIGHT SHOWERS WILL BE POSSIBLE AHEAD OF AN
APPROACHING UPPER LEVEL SYSTEM...THUS WILL CONTINUE TO MENTION
VCSH. SCATTERED SHOWERS WILL THEN BE POSSIBLE BETWEEN 12Z-16Z ALONG
AND AHEAD OF THE COLD FRONT. THE COLD FRONT WILL PUSH THROUGH KLRD
AROUND 15Z AND REACH A KALI-KVCT LINE BY 17Z...AND OFF THE COAST
AROUND 19Z. WINDS WILL SHIFT WITH THE FRONTAL PASSAGE AND INCREASE
THROUGH THE AFTERNOON WITH GUSTS OF 25-30KTS BY THE EVENING HOURS
AS COLDER AIR SETTLES INTO THE REGION. EXPECT VFR CONDITIONS TO
DEVELOP REGION WIDE BY 21Z WITH GUSTY NORTHERLY WINDS LASTING
THROUGH THE EVENING.

&&

.PREV DISCUSSION... /ISSUED 946 PM CST FRI NOV 25 2011/

DISCUSSION...UPDATED FORECAST PACKAGE TO REFLECT CURRENT TRENDS.
WARMED OVERNIGHT LOWS A FEW DEGREES OVER THE WEST AND NORTHWEST AS
CLOUD COVER CONTINUES TO INCREASE AHEAD OF THE APPROACHING UPPER
LEVEL SYSTEM. FORECAST OF THE COLD FRONT LOOKS ON TRACK TO SWEEP
ACROSS THE REGION BETWEEN 6 AM CST AND NOON CST SATURDAY. DO
EXPECT A LINE OF SHOWERS WITH ISOLATED THUNDERSTORMS ALONG AND
JUST AHEAD OF THE COLD FRONT...ALREADY ONGOING OVER WEST CENTRAL
TEXAS AT THIS HOUR. PWAT VALUES CONTINUE TO INCREASE ACROSS THE
REGION ACCORDING TO THE 00Z KCRP RAOB AND GOES SOUNDER.
THUS...EXPECT THIS ACTIVITY TO CONTINUE MOVING EASTWARD OVERNIGHT.
WINDS WILL MIX DOWN TOMORROW AFTERNOON AND BECOME GUSTY IN WAKE OF
THE FRONTAL PASSAGE. A WIND ADVISORY MAY BE NEEDED ACROSS AT LEAST
THE SOUTHERN COASTAL BEND FOR TOMORROW AFTERNOON AND EARLY
EVENING. STRONG TO VERY STRONG OFFSHORE WINDS WILL ALSO IMPACT THE
COASTAL WATERS BY SATURDAY EVENING...THUS A GALE WATCH REMAINS IN
EFFECT. IN ADDITION...BREEZY TO WINDY CONDITIONS AND VERY LOW
RELATIVE HUMIDITY VALUES SUNDAY AFTERNOON WILL LEAD TO AN ELEVATED
TO CRITICAL WILDFIRE THREAT...THUS A FIRE WEATHER WATCH CONTINUES.
PLEASE CHECK OUR FIRE WEATHER AND MARINE PRODUCTS FOR THE LATEST
ON THESE LIKELY HAZARDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    67  77  44  63  33  /  30  50  10   0   0
VICTORIA          64  75  37  61  32  /  40  60  10   0   0
LAREDO            65  76  40  64  37  /  30  30  10   0   0
ALICE             65  77  41  63  33  /  30  40  10   0   0
ROCKPORT          69  76  45  61  39  /  30  60  10   0   0
COTULLA           65  71  35  63  30  /  50  30  10   0   0
KINGSVILLE        65  77  43  63  32  /  30  50  10   0   0
NAVY CORPUS       70  78  49  62  40  /  30  50  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...
     GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...
     MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...VICTORIA...
     WEBB.

GM...GALE WATCH FROM SATURDAY EVENING THROUGH LATE SATURDAY NIGHT FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

RG/82...AVIATION/UPDATE
Hazardous weather outlook, Nov 25, 5:47 AM CST, 22 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
547 AM CST FRI NOV 25 2011

TXZ229>234-239>247-261200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
547 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY ALONG AND AHEAD OF A
STRONG COLD FRONT. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT
EXPECTED. ELEVATED FIRE DANGER THREAT WILL EXIST OVER THE COASTAL
PLAINS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-261200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
547 AM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL MOVE THROUGH THE AREA SATURDAY AFTERNOON AND
EVENING AS A COLD FRONT SURGES SOUTH. A GALE WATCH IS IN EFFECT
FOR THE GULF WATERS SATURDAY NIGHT. SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED FOR THE BAYS SATURDAY NIGHT WITH GUSTS TO GALE FORCE.
WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS SUNDAY BEFORE
DIMINISHING SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 4:15 AM CSTGale WarningCRP32 hr
Nov 26, 4:24 AM CSTFreeze WatchCRPBee, Calhoun, Goliad, Jim Wells, Kleberg, La Salle and 6 more35 hr
Nov 26, 4:24 AM CSTWind AdvisoryCRPAransas, Calhoun, Duval, Jim Wells, Kleberg, Nueces and 3 more19 hr
Nov 26, 2:30 PM CSTRed Flag WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more28 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.